Doctor insights on:
Sweating At Night Is Causing Acne
No, but...: I am more concerned about why you are having night sweats in the first place; this is something you will want to talk about with your physician. If the acne is in fact miliaria (a different skin disease that may feature little putules), this is caused by dampness, and acne can get slightly worse on such skin. Today's rx's can handle almost all acne -- again, your physician can help. ...Read more
Night sweats may be a sign of an overactive thyroid, vitamin d deficiency, or a more serious problem like hodgkin's disease. The most common cause is probably just a heavy mattress and a warm room. The result is the same: waking up overheated and sweaty. Some people have a problem with sweating not just at night. ...Read more
Since june, have bad acne, night sweats, and vaginal fissures. Went through divorce this summer, started generess last year. Possible causes?
Could be: Stress can do unbelievable things and create a problem out of nowhere. If you have been feeling like this for awhile then I would recommend going to see a doctor so that they can help you with your symptoms. In the meantime drink plenty of water and try and do activities that can relieve your stress. ...Read more
I just started cabergoline for elevated prolactin, but im on bc pills, so how will this effect my hormones? I suffer from anxiety, night sweats, acne.
It won't: Cabergoline will decrease prolactin levels but will not affect you estrogen and Progesterone because of the birth control you take. If you are having sx of night sweats, anxiety or acne there may be some other problem. Often birthcontrol will help adult acne in women depending on the formulation. ...Read more
I'm on bc pills, (6 months) 0.35 mcg of estrogen in pills, so why am I still having night sweats, acne and insomnia? All blood work and thyroid normal
BCPs: Most bcps help acne by increasing a protein that binds to testosterone and in effect hides it from the body. You may need a less androgenic Progesterone bcp to better control this. The night sweats should not occur if caused by perimenopause because the estrogen in bcps replaces the deficiency associated with this. If night sweats only occur during your menses week, then only take active pills. ...Read more
50yr old female experiencing irregular periods, increased night sweats, insomnia, acne, bloat. Began Prometrium. How much time do I give it?
Give it before...?:
Are pelvic exam findings normal - no ovarian cysts?
Is urine pregnancy test negative?
Is thyroid function normal?
Is FSH elevated (impending menopause)?
How is your prometrium prescribed - every day or only a few days a month?
Based on your question, sounds like you might be perimenopausal. Prometrium doesn't correct all the symptoms and may only help with irregular bleeding (should w/in month) ...Read more
B symptoms: B symptoms refer to systemic symptoms of fever, night sweats, and weight loss which can be associated with both hodgkin's lymphoma and non-hodgkin's lymphoma. The presence or absence of b symptoms has prognostic significance and is reflected in the staging of these lymphomas. Similar systemic symptoms can be found in non-cancerous states such as tuberculosis and various inflamm or rheumatologic dz. ...Read more
Needs eval: Dear ddoor4ul, night sweats can happen due to hormonal changes (especially in perimenopausal women) but also due to a variety of other conditions, the most concerning being cancer. Please schedule an virtual consult to discuss further about this symptom. I hope this gives you guidance. ...Read more
Please give me as much advice. I'm going on holiday in a hot country which means I'm gonna be sweating. And I heard sweating may cause acne. Help?
Yes: This can happen.Get a more detailed answer ›
I'm 3.5 months post accutane. Will sweating causes my oil glands to reactivate and cause my acne to come back such as washing dishes with hot water?
No: You should be good for a couple of years, maybe a lifetime ...Read more
Can constant sweating from living in a hot and humid climate cause acne to worsen, particularly on the forehead? I'm really depressed because of it.
Serious Rx: The cause isn't the issue. All acne is manageable if you're willing to take scientific treatment. Get yoruself some topical benzoyl peroxide and use it as tolerated; start with 5%. You're a 25 year old man and have a duty to yourself and others to clear something like this up before it 'makes you depressed' and ineffective in the rest of your life. See your physician if this doesn't clear you. ...Read more
What causes pain in the bones of the pelvis? It feels very much like a flu pain but in bone. Also lethargy, and I bruise easy. Sweating at night too
Symptoms: Your symptoms are concerning. There is a variety of medical conditions that can cause such symptoms, from infections to serious blood disorders. Would suggest seeing your PCP and have a thorough evaluation. ...Read more
I'm am currently taking zytomil 10mg and doxycyline for my acne once a day. I noticed that suddenly I'm sweating a lot at night. Is this normal?
Is my extreme sweating causing more acne bcoz I sweat a lot all the time? What can help my sweatn to stop? Only sweat from chest up, neck n face.
It may contribute..: Excessive sweating likely results in frequent/excessive wiping which can cause thickening of skin/hair follicles and subsequent development of ance. Otherwise, sweating by itself should not. If excessive, consult doc to make sure no thyroid, hormonal causes. There are some therapies to help reduce sweating. Some meds causes excessive sweating too, so get it checked. Good luck. ...Read more
I've had a constant variable intensity headache for 3 weeks now, am sweating at night & increased skin picking - is my 100mg Sertraline causing this?
Headache from drug?: It is possible. Common side effects of this medication include: headache, insomnia, anxiety, and rash. You should consult the dr who prescribed this drug and tell them your symptoms. It is possible you could switch to another drug with fewer side effects, if your dr recommends it. Never discontinue psych meds without discussing with your doctor first. ...Read more
I am 34 y/o with a sudden onset of facial, chest and back acne, weight gain, dry skin and excessive sweating... What is causing this?
Sweating at night and feeling jittery today I was at work shirt was covered with sweat and I was shaking as well I had to stop 8 times?
How long?: How long has this been going on for? ...Read more
Start here: Typically sweating, either hot or cold is a side effect from something else. I would recommend staying away from caffeine, particularly after noon. Also make sure clothing and bedsheets are loose. Typically this is not normal in premenopausal women unless caused by something else, so it is persistent, see a doctor. ...Read more
Night sweats: Night sweats may be a sign of an overactive thyroid, vitamin d deficiency, or a more serious problem like hodgkin's disease. The most common cause is probably just a heavy mattress and a warm room. The result is the same: waking up overheated and sweaty. Some people have a problem with sweating not just at night. That's a different problem! ...Read more
I've been heavily sweating at night for over 10 years doc can't figure it out. Tests are normal and got off all meds. What can it be?!
Lower the: Temperature in your bed room. Try using air-conditioning to lower the temperature in your bed room and not having too may covers. ...Read more
My father about 54 years old complains of sweating at night in the winters only. After waking up his t shirt is wet but only in winters. Thank you?
Sweating: If it is seasonal, it likely doesn't represent disease. Blood work TB test and a CXR should be done to confirm this. All the best. ...Read more
Sleep hyperhidrosis, more commonly known as the night sweats, is the occurrence of excessive sweating (hyperhidrosis) during sleep. The sufferer may or may not also suffer from excessive perspiration while awake. Sleep hyperhidrosis may occur at any age, but is most commonly ...Read more